# SDR AALA20160202002

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STRINGER 34R CORRODED, JUST AFT OF STATION 1351 & SPREADING FWD UNDER BALL MAT MOUNT BOX.  REMOVED CORRODED STRINGER SECTIONS & REPAIRED IAW SRM 53-00-03-2R-2 & EA 257277.  ACFT IN BASE MX.
